# SDR SWIA202157008

- Difficulty date: February 18, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SPOILERON ALL ATTACH AND SAFETY TAB HARDWARE HAS CORROSION   (C-CHECK) RO 3/24/2021    REMOVED AND REPLACED ALL ATTACH AND SAFETY TAB HARDWARE THAT HAVE CORROSION WITH NEW HARDWARE IAW CRJ200 AMM 27-64-01-400-801STEP 2.B AND STEP 2.C. AND CRJ200 AMM 27-62-01-400-801 STEP 2.B.(6-7), OPERATIONAL TEST OF THE LH SPOILERON CHECKED GOOD, SEE CONTINUATION CARD FOR DETAILS.
